Extreme representations of semirings
Serdica Mathematical Journal, Tome 44 (2018) no. 3-4, pp. 365-412 Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library

Voir la notice de l'article

This is a write-up of the discussions during the meetings of the study group on representation theory of semirings which was organized at the Department of Mathematics, Uppsala University, during the academic year 2017–2018. The main emphasis is on classification of various classes of “irreducible” representations for various concrete semirings.
Keywords: semiring, semimodule, module, elementary semimodule, minimal semimodule, simple semimodule, cell, Kazhdan-Lusztig basis, 16Y60, 16D10, 16D60
@article{SMJ2_2018_44_3-4_a4,
     author = {Chen, Chih-Whi and Dubsky, Brendan Frisk and Jonsson, Helena and Mazorchuk, Volodymyr and Westin, Elin Persson and Zhang, Xiaoting and Zimmermann, Jakob},
     title = {Extreme representations of semirings},
     journal = {Serdica Mathematical Journal},
     pages = {365--412},
     year = {2018},
     volume = {44},
     number = {3-4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/SMJ2_2018_44_3-4_a4/}
}
TY  - JOUR
AU  - Chen, Chih-Whi
AU  - Dubsky, Brendan Frisk
AU  - Jonsson, Helena
AU  - Mazorchuk, Volodymyr
AU  - Westin, Elin Persson
AU  - Zhang, Xiaoting
AU  - Zimmermann, Jakob
TI  - Extreme representations of semirings
JO  - Serdica Mathematical Journal
PY  - 2018
SP  - 365
EP  - 412
VL  - 44
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/SMJ2_2018_44_3-4_a4/
LA  - en
ID  - SMJ2_2018_44_3-4_a4
ER  - 
%0 Journal Article
%A Chen, Chih-Whi
%A Dubsky, Brendan Frisk
%A Jonsson, Helena
%A Mazorchuk, Volodymyr
%A Westin, Elin Persson
%A Zhang, Xiaoting
%A Zimmermann, Jakob
%T Extreme representations of semirings
%J Serdica Mathematical Journal
%D 2018
%P 365-412
%V 44
%N 3-4
%U http://geodesic.mathdoc.fr/item/SMJ2_2018_44_3-4_a4/
%G en
%F SMJ2_2018_44_3-4_a4
Chen, Chih-Whi; Dubsky, Brendan Frisk; Jonsson, Helena; Mazorchuk, Volodymyr; Westin, Elin Persson; Zhang, Xiaoting; Zimmermann, Jakob. Extreme representations of semirings. Serdica Mathematical Journal, Tome 44 (2018) no. 3-4, pp. 365-412. http://geodesic.mathdoc.fr/item/SMJ2_2018_44_3-4_a4/